MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30¿, 10X330MM, NIR

ARTHREX, INC. 4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Model Number 4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/18/2024 it was reported by a facility representative via (b)(4) that an ar-3351-1031 scope has an inability to effectively focus the image.Case/patient involvement not indicated.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3351-1031 serial/batch number (b)(6) was received for evaluation.Visual evaluation revealed that the sheath had deep striation marks along it.The perimeter of the distal end was also nicked.Additionally, the lens had a crack across it, which is likely related to the complaint allegation.Functional testing could not be performed due to the damage of the lens.The most likely cause is attributed to misuse due to prying/leveraging the device during use.Dfu-0327-eo revision 0 provides helpful information on maintaining the integrity of the lens: do not subject the endoscope to impact.Put the endoscope down carefully.Hold the endoscope only by the ocular funnel/main part and not by the sheath.Do not bend the sheath or use as a prying tool.

Brand Name
4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19718862
Report Number1220246-2024-06688
Device Sequence Number18211391
Product Code GCJ
UDI-Device Identifier00888867161122
UDI-Public00888867161122
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Device Catalogue NumberAR-3351-1031
Device Lot Number12228789
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown